# SDR YENA201809150348

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 52,689 hours, 18,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775039
- Condition: Faulted
- Location: Cabin
- Part time: 12,230 hours, 4,559 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2633, BDL-TPA. EMERGENCY LIGHT BATTERY FAULT AT FIN 12WL. REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT FIN 12WL PER AMM 33-51-38.
